# SDR HALA0700371

- Difficulty date: September 6, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 21,384 hours, 4,157 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide & Sleeve
- Part number: 5A32953
- Part serial: SF0210
- Condition: Unwanted Deploy
- Location: L1 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE RAFT AT L1 DOOR DEPLOYED.  INSTALLED L1 DOOR SLIDE PER AMM 25-66-01.  CLEARED MIC SHEET, REMOVED PLACARD.
